# SDR ASOA2015101013962

- Difficulty date: October 10, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER L/E ACCESS PANEL 699BB HAS CHAFE MARKS.  REMOVED DAMAGE ON ACCESS PANEL 699BB IAW SRM 51-12-00-001-001-A01.  RECEIVED AND COMPLIED WITH EA 26-2015-152. RECEIVED AND COMPLIED WITH ECTC EA26-2015-152.  COMPLIED WITH PERMANENT OF EA26-2015-152.
